# SDR DALA2022051803433

- Difficulty date: May 16, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 84,677 hours, 26,957 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 FA REPORTS SLIDE LIGHT DOOR 2R WILL NOT ILLUMINATE. CORRECTIVE ACTION: ARMED DOOR CKS NML PER B757 AMM 52-70. (8651580)
